# SDR DXTA2024123001720

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 3,084 hours, 1,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: MS166254031
- Part serial: NSN
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HINGE PIN ON LIFTING BAR MECHANISM ON FORWARD SIDE OF DOOR IS MISSING/BROKEN ON FIRST FLIGHT OF DAY AFTER AIRCRAFT CLEANING PERFORMED OVERNIGHT. FOUND SOME HARDWARE PIECES ON GROUND. DISCOVERED DISCREPENCY WHEN ATTEMPTING TO CLOSE DOOR AFTER BOARDING PASSENGERS. DOOR WOULD NOT LIFT. CORRECTIVE ACTION: INSTALLED HARDWARE. OPS CHECK GOOD. IAW CE700 AMM 52-10-00
